# SDR UALA2011010400046

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,318 hours, 17,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Burned
- Location: Row 9a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ACRID ELEC BURNING SMELL BY ROWS 6 - 15.  NO SMOKE OBSERVED. TURNED OFF CABIN LIGHTS AND GALLEY POWER, ODOR DISSIPATED.  FOUND SIDEWALL LIGHT BURNED OUT AT 9A.  REMOVED BULB, WITH ALL LIGHTS ON NO ELECTRICAL ODOR NOTED.  SUSPECT BALLAST.  NO ODOR UPON ARRIVAL, REPLACED LIGHT ASSY, OPS CHECKED NORMAL, NO ODOR IN CABIN WITH LIGHT ON OVERNITE.
